Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-21-2008, 02:38 PM
peachpage peachpage is offline
Junior Member
 
Join Date: May 2008
Posts: 1
Default Drug Side Effects

Hello fellow survivors. I have Stage One Breast Cancer. I had a lumpectomy, chemo and radiation. I switched from Arimidex to Aromasin after four months because of terrible, constant hip, back and knee pain and general joint pain;fatigue;hot flashes. I have been on Aromasin for three months, and the side effects have been the same and worse: pain radiating down my back into my knees (happened once about three weeks ago - lasted for two days), and loss of interest in normal activities. I stuck with each of the drugs, hoping to be able to adjust to them. I stopped taking Aromasin 2 1/2 weeks ago, with doc's okay. Since stopping I have experienced what seems to be withdrawal symptoms of increased fatigue, sleeping all day some days, aches in joints, headaches, inability to think staight (foggy), cold chills, and general misery. I have had stiffness throughout the drug treatment and after ceasing the meds.
For the past two weeks, I have started getting deep tissue massage for pain management once a week, as well as acupuncture every other week, both of which treatments really help. I have been doing Gentle Yoga when possible for the past two months, which seems to make me stronger.
In June I am to start on Tomoxifin with the hope that it will better agree with me. I am 70 years old and have always felt young until these meds. I will give this drug 3 months. If symptoms don't improve, I am not willing to live like this for five years, and I will go RX free and pray.
I would like to know if anyone else has experienced withdrawal symptoms such as mine. I am wondering if perhaps the drugs have precipitated another disease such as Fibromyalgia. Heaven forbid.
Best wishes and blessings to all of you. Peaches Page
Reply With Quote
  #2  
Old 05-27-2008, 09:07 PM
tashi147 tashi147 is offline
Junior Member
 
Join Date: May 2008
Posts: 2
Send a message via AIM to tashi147
Default

Hi Peaches, see if you can IM me on AIM. I have just come off that medicine and take nothing right now for 2 1/2 months. I do not take any cancer meds right now and my tumor marker is falling. It was going up with the Aromasin. Yoga if you get serious about it should help you, along with meditation. I can explain better what I do with my meditation in combatting the side effects and the disease. Feel free to contact me, if you like.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:53 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.